On convolutions in Hilbert spaces

File Description SizeFormat 
FAA - eng_2017.07.14.pdfAccepted version246.32 kBAdobe PDFDownload
Title: On convolutions in Hilbert spaces
Author(s): Kanguzhin, B
Ruzhansky, M
Tokmagambetov, N
Item Type: Journal Article
Abstract: A convolution in a Hilbert space is defined, and its basic properties are studied.
Publication Date: 21-Sep-2017
Date of Acceptance: 26-Nov-2016
URI: http://hdl.handle.net/10044/1/53973
DOI: https://dx.doi.org/10.1007/s10688-017-0185-0
ISSN: 0016-2663
Publisher: Springer Verlag
Start Page: 221
End Page: 224
Journal / Book Title: Functional Analysis and Its Applications
Volume: 51
Issue: 3
Copyright Statement: © Springer Science+Business Media, LLC 2017. The final publication is available at Springer via https://link.springer.com/article/10.1007%2Fs10688-017-0185-0
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/K039407/1
RPG-2017-151
EP/R003025/1
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
convolution
Hilbert space
Riesz basis
Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
convolution
Hilbert space
Riesz basis
0101 Pure Mathematics
0102 Applied Mathematics
General Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons